Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Lucien Le Cam
Title: Asymptotic methods in statistical decision theory
Additional book information Springer Series in Statistics, Springer-Verlag, New York, Berlin, Heidelberg, 1986, xxvi + 742 pp., $49.95. ISBN 0-387-96307-3.

Review Information

Reviewer: A. N. Shiryayev
Reviewer: Yu. A. Koshevnik
Journal: Bull. Amer. Math. Soc. 20 (1989), 280-285
PII: S 0273-0979(1989)15798-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia